# SDR YENA2023042700446

- Difficulty date: April 23, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55104
- Aircraft time: 5,557 hours, 2,112 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Trans Rectifier
- Part number: 59156105
- Part serial: AAL2000683
- Condition: Failed
- Location: Tr-2
- Part time: 5,557 hours, 2,112 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT # 2112, BOS-AUS. EMERGENCY DECLARED. AT CRZ (FL 340) LOSS A/C BUS #2, D/C BUS #2 BATTERY #2, DCBUS#. INCLUDING 2 PAGES ON EICAS; FOUND BTC (2) 3PST 350A IN EPC #2 TO HAVE TERMINAL SCREWS LOOSE ON R/H SIDE AND APPEARANCE OF EXCESSIVE HEAT ON TERMINALS WITH LOOSE SCREWS R/R BTC (2) PST 350A IN EPC 2 IAW AMP 24-02-04. NO DAMAGE / DISCOLORATION NOTED ON A/C MOUNTING LUGS. REF L/P 3699491 ITEM 2 AND L/P 3699492 ITEM 1 FOR ADDITIONAL T/S OPS CHK OK. A/C OK FOR SVC. R/R BPCU2 AS PRECAUTIONARY IAW AMP 24-02-01 OPS CHK OK.R/R TRU 2 IN EPC 2 IAW AMP 24-31-01 AS PRECAUTIONARY, OPS CHK OK.
